Library Header Image
LSE Research Online LSE Library Services

A random degree with strong minimal cover

Lewis-Pye, Andrew (2007) A random degree with strong minimal cover. Bulletin of the London Mathematical Society, 39 (5). pp. 848-856. ISSN 0024-6093

Full text not available from this repository.
Identification Number: 10.1112/blms/bdm074


We show that there exists a Martin-Löf random degree which has a strong minimal cover.

Item Type: Article
Official URL:
Additional Information: © 2007 London Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 06 Aug 2013 11:27
Last Modified: 20 May 2024 02:06

Actions (login required)

View Item View Item